# SDR 99ZZZX981

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412RW
- Make and model: Cessna 402CESSNA
- Aircraft serial: 4020127
- Engine: Cont TSIO520E
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: SA630826
- Condition: Failed
- Location: Crankshaft
- Part time: 1,060 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED 20 MILES FROM DESTINATION, LOSS OF OIL PRESSURE.  CONTINUED TO DESTINATION AND SHUT ENGINE DOWN WHEN PILOT HAD THE FIELD MADE.  UPON INSPECTION, IT APPEARED THE NR 2 ROD BEARING FAILED CAUSING THE NR 2 ROD TO SEPARATE FROM THE CRANKSHAFT CAUSING LOSS OF OIL PRESSURE, THEN THE NR 6 ROD FAILED AND SEPARATED FROM THE CRANKSHAFT.
